Skip to content
Dry throat -- Possibly esophagus
avatar
elycelynne posted:
I've been taking Nexium with good results for quite a few years. In the past year I've been afflicted with a dry throat that seems to extend farther down, possibly as far as the esophagus. Sometimes it's so irritating that it makes me cough.

The only thing I've done differently in the past year is that I've started taking a daily probiotic (Digestive Advantage -- formerly known as Sustenex). Would the increased bacteria cause a change or increase in digestive acids and possibly bring up something that would irritate my esophagus? I sometimes also feel it on my tongue.
Reply


Helpful Tips

Have you tried better toilet posture?
There is a great new product on the market aimed at improving colon health by correcting the anorectal angle and making elimination easier ... More
Was this Helpful?
1 of 2 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the American Gastroenterological Association website